MAUDE Adverse Event Report: HALYARD HEALTH HALYARD* CORTRAK* 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC; DH CORTRAK DISPOSABLES

HALYARD HEALTH HALYARD* CORTRAK* 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC; DH CORTRAK DISPOSABLES
Model Number 20-9431TRAK2
Medical Device Problem Codes Break (1069); Disconnection (1171); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 17-aug-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
A halyard health maude database reconciliation was performed on 25-jul-2017 and identified maude report number (b)(4) as not in halyard health's internal systems.The report stated: "on a routine chest x-ray, the tube was noted to be disconnected inside of the pt., noted as a "fracture." a following ct revealed that the feeding tube had fractured and that the distal portion of the tube had migrated into the small bowel." no further information was received.
 
Additional Manufacturer Narrative
The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 03-oct-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6804180
Report Number3009124963-2017-00042
Device Sequence Number11032876
Product Code KNT
UDI-Device Identifier20815149023940
UDI-Public20815149023940
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number20-9431TRAK2
Device Catalogue Number104579700
Device Lot Number73292
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date10/17/2017
Patient Sequence Number1